I take 25 mg of Metoprolol tartrate twice daily. My Doctor now wants me to take 1 mg of Terazosin at bedtime. I am concerned that this may lower my heart rate to low while I am sleeping.
17 Nov 2009
Terazosin is an alpha blocker. It is often used in combination with other antihypertensive medicines eg. Metoprolol to treat resistant hypertension.
Terazosin can reduce blood-pressure rapidly after the first dose and that is why your doctor has recommended you take it on going to bed.
You may wish to continue taking this medication only at bedtime if it causes you to feel light-headed. You may also feel dizzy when you first wake up. Get out of bed slowly.
You may of course feel nothing at all whilst taking this medicine. Do contact your doctor if you experience these side-effects and they are bothering you.
Your doctor has prescribed a safe dose for you to begin treatment with. You need not worry about it lowering your heart rate too much.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife is pregnant by eight months and has been recently put on Metoprolol. We are scared to death that this will affect the baby. She has called ...
1 answer • 22 Jan 2010
My BP is very low. Today it is 91/45 and my heart rate is 74. Is this something to be concerned about?
1 answer • 11 Apr 2010
I ran out of metoprolol and thought I could swing a couple of days until I refill my script but I need something to bring my heart rate and blood ...
1 answer • 21 Jul 2013
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
... 106/74 with a heart rate of 79... Yay! So it looks like the combination of .3 Clonidine at night half of a 50mg Metoprolol and 100mg of Losartin ...
1 answer • 8 Aug 2013
How do I know my tachycardia is cured if on metoprolol.when will my hr gomnormal assuming its anemia
How do I know my tachycardia is cured if im on metoprolol. I recently found out I was anemic and I think that is the reason why I am experiencing ...
0 answers • 2 May 2015